zbMATH — the first resource for mathematics

Geometric braid group action on derived categories of coherent sheaves. With a joint appendix with Roman Bezrukavnikov. (English) Zbl 1156.14014
Summary: We give, for semi-simple groups without factors of type \( \mathbf{G}_2\), a geometric construction of a braid group action on \( \mathcal{D}^b \text{Coh}(\widetilde{\mathfrak{g}})\) extending the action constructed by Bezrukavnikov, Mirković and Rumynin in the context of localization in positive characteristic. It follows that this action extends to characteristic zero, where it also has some nice representation-theoretic interpretations. The argument uses a presentation of the affine braid group analogous to the “Bernstein presentation” of the corresponding Hecke algebra (this presentation was suggested by Lusztig; it is worked out in the appendix, written jointly with Roman Bezrukavnikov).

14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14M15 Grassmannians, Schubert varieties, flag manifolds
20F55 Reflection and Coxeter groups (group-theoretic aspects)
18E30 Derived categories, triangulated categories (MSC2010)
Full Text: DOI
[1] Théorie des intersections et théorème de Riemann-Roch, Lecture Notes in Mathematics, Vol. 225, Springer-Verlag, Berlin-New York, 1971 (French). Séminaire de Géométrie Algébrique du Bois-Marie 1966 – 1967 (SGA 6); Dirigé par P. Berthelot, A. Grothendieck et L. Illusie. Avec la collaboration de D. Ferrand, J. P. Jouanolou, O. Jussila, S. Kleiman, M. Raynaud et J. P. Serre.
[2] R. Bezrukavnikov, Perverse coherent sheaves (after Deligne), preprint on arXiv: AG/0005152v1.
[3] Roman Bezrukavnikov, Noncommutative counterparts of the Springer resolution, International Congress of Mathematicians. Vol. II, Eur. Math. Soc., Zürich, 2006, pp. 1119 – 1144. · Zbl 1135.17011
[4] R. Bezrukavnikov, I. Mirković, D. Rumynin, Localization of modules for a semisimple Lie algebra in prime characteristic, with an appendix by R. Bezrukavnikov and S. Riche, preprint on arXiv: RT/0205144v8, to appear in Ann. of Math. · Zbl 1220.17009
[5] Roman Bezrukavnikov, Ivan Mirković, and Dmitriy Rumynin, Singular localization and intertwining functors for reductive Lie algebras in prime characteristic, Nagoya Math. J. 184 (2006), 1 – 55. · Zbl 1125.17006
[6] A. Borel, P.-P. Grivel, B. Kaup, A. Haefliger, B. Malgrange, and F. Ehlers, Algebraic \?-modules, Perspectives in Mathematics, vol. 2, Academic Press, Inc., Boston, MA, 1987.
[7] Michel Brion and Shrawan Kumar, Frobenius splitting methods in geometry and representation theory, Progress in Mathematics, vol. 231, Birkhäuser Boston, Inc., Boston, MA, 2005. · Zbl 1072.14066
[8] Winfried Bruns and Jürgen Herzog, Cohen-Macaulay rings, Cambridge Studies in Advanced Mathematics, vol. 39, Cambridge University Press, Cambridge, 1993. · Zbl 0788.13005
[9] Winfried Bruns and Udo Vetter, Determinantal rings, Lecture Notes in Mathematics, vol. 1327, Springer-Verlag, Berlin, 1988. · Zbl 1079.14533
[10] A. Căldăraru, The Mukai pairing, I: the Hochschild structure, preprint on arXiv: AG/0308079v2. · Zbl 1214.14013
[11] Neil Chriss and Victor Ginzburg, Representation theory and complex geometry, Birkhäuser Boston, Inc., Boston, MA, 1997. · Zbl 0879.22001
[12] V. Ginsburg, \?-modules, Springer’s representations and bivariant Chern classes, Adv. in Math. 61 (1986), no. 1, 1 – 48. · Zbl 0601.22008
[13] V. Ginsburg, ”Lagrangian” construction for representations of Hecke algebras, Adv. in Math. 63 (1987), no. 1, 100 – 112. · Zbl 0625.22012
[14] A. Grothendieck, EGA I, avec la collaboration de J. Dieudonné, Springer, 1971.
[15] A. Grothendieck, EGA III\( _1\), Étude cohomologique des faisceaux cohérents, avec la collaboration de J. Dieudonné, Publ. Math. Inst. Hautes Études Sci. 11 (1961).
[16] S. Gukov, E. Witten, Gauge theory, ramification, and the geometric Langlands program, preprint on arXiv: hep-th/0612073v1. · Zbl 1237.14024
[17] Robin Hartshorne, Residues and duality, Lecture notes of a seminar on the work of A. Grothendieck, given at Harvard 1963/64. With an appendix by P. Deligne. Lecture Notes in Mathematics, No. 20, Springer-Verlag, Berlin-New York, 1966. · Zbl 0212.26101
[18] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. · Zbl 0367.14001
[19] James E. Humphreys, Reflection groups and Coxeter groups, Cambridge Studies in Advanced Mathematics, vol. 29, Cambridge University Press, Cambridge, 1990. · Zbl 0725.20028
[20] N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of \?-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 5 – 48. · Zbl 0228.20015
[21] M. Khovanov, R. Thomas, Braid cobordisms, triangulated categories, and flag varieties, preprint on arXiv: QA/0609335v1. · Zbl 1119.18008
[22] George Lusztig, Hecke algebras and Jantzen’s generic decomposition patterns, Adv. in Math. 37 (1980), no. 2, 121 – 164. · Zbl 0448.20039
[23] George Lusztig, Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), no. 3, 599 – 635. · Zbl 0715.22020
[24] G. Lusztig, Bases in equivariant \?-theory, Represent. Theory 2 (1998), 298 – 369. · Zbl 0901.20034
[25] G. Lusztig, Bases in equivariant \?-theory. II, Represent. Theory 3 (1999), 281 – 353. · Zbl 0999.20036
[26] George Lusztig, Notes on affine Hecke algebras, Iwahori-Hecke algebras and their representation theory (Martina-Franca, 1999) Lecture Notes in Math., vol. 1804, Springer, Berlin, 2002, pp. 71 – 103. · Zbl 1051.20004
[27] I. G. Macdonald, Affine Hecke algebras and orthogonal polynomials, Cambridge Tracts in Mathematics, vol. 157, Cambridge University Press, Cambridge, 2003. · Zbl 1024.33001
[28] Hideyuki Matsumura, Commutative algebra, 2nd ed., Mathematics Lecture Note Series, vol. 56, Benjamin/Cummings Publishing Co., Inc., Reading, Mass., 1980. · Zbl 0441.13001
[29] Ivan Mirković and Dmitriy Rumynin, Centers of reduced enveloping algebras, Math. Z. 231 (1999), no. 1, 123 – 132. · Zbl 0932.17020
[30] S. Riche, Koszul duality and modular representations of semi-simple Lie algebras, in preparation. · Zbl 1264.17005
[31] T. A. Springer, Linear algebraic groups, 2nd ed., Progress in Mathematics, vol. 9, Birkhäuser Boston, Inc., Boston, MA, 1998. · Zbl 0927.20024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.